# SDR NACA20110041

- Difficulty date: March 4, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SILL SUPPORT INTERCOSTAL FWD CARGO PIT STA 50A TO 500B AT STR 26L.  REPLACED CRACKED SILL SUPPORT INTERCOSTAL IN FWD CARGO PIT STA 500A TO 500B AT STR 26L IAW B737-200 DRW 69-41473.
